JournalsjemsVol. 15, No. 3pp. 1067–1099

Singular sets of holonomy maps for algebraic foliations

  • Gabriel Calsamiglia

    Universidade Federal Fluminense - UFF, Niterói, Brazil
  • Bertrand Deroin

    Université Paris-Sud, Orsay, France
  • Adolfo Guillot

    U.N.A.M., Cuernavaca, Mexico
  • Sidney Frankel

    Rensselaer Polytechnic Institute, Troy, USA
Singular sets of holonomy maps for algebraic foliations cover
Download PDF

Abstract

In this article we investigate the natural domain of definition of a holonomy map associated to a singular holomorphic foliation of the complex projective plane. We prove that germs of holonomy between algebraic curves can have large sets of singularities for the analytic continuation. In the Riccati context we provide examples with natural boundary and maximal sets of singularities. In the generic case we provide examples having at least a Cantor set of singularities and even a nonempty open set of singularities. The examples provided are based on the presence of sufficiently rich contracting dynamics in the holonomy pseudogroup of the foliation. This gives answers to some questions and conjectures of Loray and Ilyashenko, which follow-up on an approach to the associated ODE’s developed notably by Painlevé.

Cite this article

Gabriel Calsamiglia, Bertrand Deroin, Adolfo Guillot, Sidney Frankel, Singular sets of holonomy maps for algebraic foliations. J. Eur. Math. Soc. 15 (2013), no. 3, pp. 1067–1099

DOI 10.4171/JEMS/386